# SDR C2XA02CL067

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: 355022002MOD3
- Part serial: 1235
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3242 THE CREW REPORTED A LANDING GEAR LEVER DISAGREE UPON GEAR RETRACTION.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
